Alert archive / Arizona / Red Flag Warnings in 2009

Red Flag Warning 11, NWS Tucson, AZ

April 10, 2009

NWS Tucson, AZ issued this red flag warning at Apr 10, 2009, 6:21 AM MST. It took effect at Apr 10, 2009, 11:00 AM MST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 10, 2009, 6:21 AM MST (13:21 UTC)
In effect from
Apr 10, 2009, 11:00 AM MST
Expired
Apr 10, 2009, 8:00 PM MST
In force
9 hr
Issued by
NWS Tucson, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KTWC 101321
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
621 AM MST FRI APR 10 2009

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST 
THIS EVENING FOR COCHISE...SANTA CRUZ...SOUTHEAST PINAL...CENTRAL 
AND EASTERN PIMA...CENTRAL AND SOUTHERN GRAHAM AND PORTIONS OF 
GREENLEE COUNTIES FOR STRONG AND GUSTY WINDS...LOW RELATIVE 
HUMIDITIES AND A HIGH TO VERY HIGH FIRE DANGER RATING...

.A STORM SYSTEM OFF THE SOUTHERN CALIFORNIA COAST WILL APPROACH
THE REGION TODAY RESULTING IN STRONG AND GUSTY WINDS ACROSS
SOUTHEAST ARIZONA FROM THE LATE MORNING THROUGH THE EARLY EVENING
HOURS TONIGHT. THE COMBINATION OF THE STRONG AND GUSTY WINDS...
LOW RELATIVE HUMIDITIES AND A HIGH TO VERY HIGH FIRE DANGER WILL
RESULT IN CRITICAL FIRE WEATHER CONDITIONS TODAY ACROSS SOUTHEAST
ARIZONA. THE FIRE WEATHER WATCH THAT WAS IN EFFECT FOR PORTIONS OF
FIRE WEATHER ZONE 148 HAS BEEN UPGRADED TO A RED FLAG WARNING AND
THE AREA HAS BEEN EXPANDED.

AZZ148-102200-
/O.UPG.KTWC.FW.A.0009.090410T1900Z-090411T0100Z/
/O.NEW.KTWC.FW.W.0011.090410T1800Z-090411T0300Z/
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
621 AM MST FRI APR 10 2009

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

A LOW PRESSURE SYSTEM WILL MOVE INTO SOUTHERN CALIFORNIA TODAY AND
INTO WESTERN ARIZONA THIS EVENING...RESULTING IN STRONG AND GUSTY
WINDS ACROSS SOUTHEAST ARIZONA. SUSTAINED 20-FOOT SOUTH TO
SOUTHWEST WINDS OF 15 TO 25 MPH ARE EXPECTED BY THE LATE MORNING
HOURS...WITH SUSTAINED WIND SPEEDS OF 20 TO 30 MPH AND GUSTS TO
AROUND 45 MPH DURING THE AFTERNOON HOURS. THESE WINDS ARE EXPECTED
TO CONTINUE INTO THE EARLY EVENING HOURS TONIGHT. RELATIVE
HUMIDITIES WILL BOTTOM OUT THIS AFTERNOON IN THE UPPER SINGLE
DIGITS TO MIDDLE TEENS. THEREFORE...A RED FLAG WARNING IS NOW IN
EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING FOR SANTA
CRUZ...COCHISE...EASTERN PIMA...AND SOUTHERN GRAHAM COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$

AZZ146-147-102200-
/O.NEW.KTWC.FW.W.0011.090410T1800Z-090411T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC-
621 AM MST FRI APR 10 2009

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST
THIS EVENING FOR THE EASTERN HALF OF THE TOHONO OODHAM NATION... 
ALL OF SOUTHEAST PINAL COUNTY...CENTRAL PORTIONS OF GRAHAM COUNTY
AS WELL AS SOUTHERN AND EASTERN SECTIONS OF GREENLEE COUNTY.

A LOW PRESSURE SYSTEM WILL MOVE INTO SOUTHERN CALIFORNIA TODAY AND
INTO WESTERN ARIZONA THIS EVENING...RESULTING IN STRONG AND GUSTY
WINDS ACROSS SOUTHEAST ARIZONA. SUSTAINED 20-FOOT SOUTH TO
SOUTHWEST WINDS OF 15 TO 25 MPH ARE EXPECTED BY THE LATE MORNING
HOURS...WITH SUSTAINED WINDS OF 15 TO 30 MPH AND GUSTS TO BETWEEN 
35 AND 45 MPH DURING THE AFTERNOON HOURS. THESE WINDS ARE EXPECTED
TO CONTINUE INTO THE EARLY EVENING HOURS TONIGHT. RELATIVE
HUMIDITIES WILL BOTTOM OUT THIS AFTERNOON BETWEEN 10 AND 18
PERCENT. THEREFORE...A RED FLAG WARNING IS IN EFFECT FROM 11 AM
THIS MORNING TO 8 PM MST THIS EVENING FOR THE EASTERN HALF OF THE
TOHONO OODHAM NATION...SOUTHEAST PINAL COUNTY...CENTRAL PORTIONS
OF GRAHAM COUNTY AS WELL AS SOUTHERN AND EASTERN SECTIONS OF
GREENLEE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$
2 follow-up statements
000 
WWUS85 KTWC 102031
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
131 PM MST FRI APR 10 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING
FOR COCHISE...SANTA CRUZ...SOUTHEAST PINAL...CENTRAL AND EASTERN
PIMA...CENTRAL AND SOUTHERN GRAHAM AND PORTIONS OF GREENLEE
COUNTIES FOR STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITIES AND
A HIGH TO VERY HIGH FIRE DANGER RATING...

.A STORM SYSTEM OFF THE SOUTHERN CALIFORNIA COAST WILL CONTINUE TO
APPROACH THE REGION TODAY RESULTING IN STRONG AND GUSTY WINDS
ACROSS SOUTHEAST ARIZONA THROUGH THE EARLY EVENING HOURS. WIND
SPEEDS UP TO 35 MPH WITH GUSTS TO 50 MPH ARE EXPECTED THIS
AFTERNOON AND WILL CONTINUE INTO THE EARLY EVENING. DRY AIR WILL
REMAIN OVER THE WARNED AREA THIS AFTERNOON AND EVENING...CAUSING
RELATIVE HUMIDITY VALUES TO FALL INTO THE LOW TEENS TO SINGLE
DIGITS. THIS COMBINATION OF STRONG AND GUSTY WINDS... LOW
RELATIVE HUMIDITIES AND A HIGH TO VERY HIGH FIRE DANGER WILL
RESULT IN CRITICAL FIRE WEATHER CONDITIONS TODAY ACROSS SOUTHEAST
ARIZONA.

AZZ146>148-110300-
/O.CON.KTWC.FW.W.0011.000000T0000Z-090411T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC-
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
131 PM MST FRI APR 10 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING.

A LOW PRESSURE SYSTEM WILL MOVE INTO SOUTHERN CALIFORNIA TODAY
AND INTO WESTERN ARIZONA THIS EVENING...RESULTING IN STRONG AND
GUSTY WINDS ACROSS SOUTHEAST ARIZONA. SUSTAINED 20-FOOT SOUTH TO
SOUTHWEST WINDS OF UP TO 35 MPH WITH GUSTS UP TO 50 MPH ARE
EXPECTED FOR THE REMAINDER OF THE AFTERNOON AND WILL CONTINUE INTO
THE EVENING HOURS. CURRENT RELATIVE HUMIDITY VALUES OVER THE
WARNED AREA ARE ARE MOSTLY BELOW THE 15 PERCENT THRESHOLD AND WILL
REMAIN THERE UNTIL THIS EVENING...WHEN MOISTURE ASSOCIATED WITH
THIS STORM SYSTEM BEGINS TO MOVE INTO THE STATE. ALTHOUGH MOISTURE
AND RELATIVE HUMIDITY VALUES WILL INCREASE IN THE EVENING
HOURS...SUSTAINED WIND SPEEDS WILL NOT DIMINISH SIGNIFICANTLY
UNTIL WELL INTO THE OVERNIGHT HOURS...WHICH MAY RESULT IN CONTINUED
ISSUES RELATED TO FIRE SPREAD. LATE TONIGHT...AS COLDER AIR AND
MORE MOISTURE ENTER INTO THE AREA...THE CHANCE FOR PRECIPITATION
ALONG WITH SIGNIFICANTLY INCREASED RH VALUES WILL PROVIDE A SHORT
TERM END TO CRITICAL FIRE WEATHER CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST
ARIZONA.

&&

$$
000 
WWUS85 KTWC 110258
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
758 PM MST FRI APR 10 2009

AZZ146>148-110400-
/O.EXP.KTWC.FW.W.0011.000000T0000Z-090411T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC-
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
758 PM MST FRI APR 10 2009

...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING. 

A STRONG PACIFIC STORM SYSTEM OVER THE NORTHERN BAJA CALIFORNIA
THIS EVENING WILL CONTINUE TO PROGRESS EASTWARD TONIGHT AND
SATURDAY. ALTHOUGH BREEZY TO LOCALLY WINDY CONDITIONS WILL PERSIST
UNTIL AROUND MIDNIGHT...SURFACE MOISTURE ASSOCIATED WITH
APPROACHING SYSTEM CONTINUES TO FILL INTO THE AREA FROM THE WEST.
THIS...IN COMBINATION WITH NORMAL NIGHTTIME HUMIDITY RECOVERIES...HAS
RESULTED IN RAPIDLY RISING HUMIDITY VALUES ACROSS SOUTHEAST ARIZONA.
THEREFORE...THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE AT 8 PM
MST.

WIND SPEEDS ARE EXPECTED TO SLOWLY DIMINISH OVERNIGHT.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 10, 2:35 AM MST, 3 hours 46 minutes earlier.

Area forecast discussion, Apr 10, 2:35 AM MST, 3 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
235 AM MST FRI APR 10 2009

.SYNOPSIS...ANOTHER STORM SYSTEM WILL BRING MORE STRONG WINDS
TODAY...AS WELL AS VALLEY RAIN AND MOUNTAIN SNOW LATER THIS EVENING
INTO SATURDAY. THE SYSTEM WILL ALSO USHER IN MUCH COOLER
TEMPERATURES FOR SATURDAY. THIS UNSETTLE WEATHER WILL BE FOLLOWED BY
DRY CONDITIONS AND A WARMING TREND EARLY NEXT WEEK.

&&

.DISCUSSION...ANOTHER STORM SYSTEM WILL AFFECT OUR WEATHER TODAY
INTO EARLY SUNDAY. THE INITIAL IMPACT FROM THIS SYSTEM WILL BE
STRONG AND GUSTY WINDS WITH AREAS OF BLOWING DUST POSSIBLE. LATEST
MODELS CONTINUED TO SHOW A STRONG MID LEVEL CORE OF WINDS PASSING
OVER SOUTHERN ARIZONA NEAR PEAK HEATING INTO THE EARLY EVENING
HOURS. THIS TIMING SHOULD FAVOR THE TRANSPORT OF THESE HIGHER WINDS
ALOFT DOWN TO NEAR THE SURFACE RESULTING IN SUSTAINED WINDS AT
ADVISORY LEVELS. MOS WIND VALUES ALSO INDICATED THESE STRONGER WIND
SPEEDS AT SEVERAL SITES. THUS...WILL BE POSTING A WIND ADVISORY FOR
PIMA...SERN PINAL...SRN GRAHAM...SANTA CRUZ AND COCHISE COUNTIES
FROM 11AM TIL 8PM MST TODAY. OUT AHEAD OF THIS SYSTEM...DRY
CONDITIONS WILL PREVAIL SO MINIMUM RELATIVE HUMIDITY VALUES COMBINED
WITH STRONG WINDS WILL LEAD TO SOME FIRE WEATHER CONCERNS. PLEASE
REFER TO THE FIRE WEATHER SECTION BELOW FOR MORE DETAILS.

MODELS WERE IN PRETTY GOOD AGREEMENT WITH TRACKING THE BULK OF THE
SYSTEM THROUGH ARIZONA TONIGHT INTO EARLY SUNDAY. MODELS ALSO
INDICATED THAT THERE SHOULD BE ENOUGH MOISTURE ASSOCIATED WITH THE
SYSTEM TO WARRANT RATHER HIGH POP VALUES FOR TONIGHT INTO EARLY
SUNDAY. A FEW THUNDERSTORMS WILL ALSO BE POSSIBLE AS THE COLD POOL
ALOFT PASSES OVERHEAD LATER THIS EVENING INTO SATURDAY. FOR
NOW...THE MAIN CONCERN WILL BE THE WIND BUT THE STRONG UPSLOPE FLOW
COMBINED WITH ADEQUATE MOISTURE COULD LEAD TO DECENT SNOW
ACCUMULATIONS IN THE MOUNTAINS TONIGHT AND SATURDAY. THE AREA WITH
THE BEST CHANCE OF SIGNIFICANT SNOW ACCUMULATION WILL BE IN THE
WHITE MOUNTAINS...POSSIBLY ENOUGH TO WARRANT A WINTER WEATHER
ADVISORY THERE FOR TONIGHT AND SATURDAY. SNOW LEVELS WILL ALSO BE
DROPPING SIGNIFICANTLY OVERNIGHT...POSSIBLY APPROACHING 4KFT IN SOME
AREAS. WILL FOCUS ON THE WIND AND FIRE WEATHER ISSUES ON THE MORNING
FORECAST PACKAGE AND LET THE DAYSHIFT EVALUATE THE NEED FOR ANY
WINTER WEATHER TYPE HEADLINES.

SOME WEAK RIDGING PROGGED IN THE WAKE OF THIS SYSTEM EARLY NEXT WEEK
FOR DRY CONDITIONS AND A WARMING TREND.

&&

.FIRE WEATHER...A STORM SYSTEM OFF THE SOUTHERN CALIFORNIA COAST
WILL APPROACH THE REGION TODAY...RESULTING IN ANOTHER ROUND OF VERY
STRONG WINDS ACROSS SOUTHEAST ARIZONA FROM THE LATE MORNING THROUGH
EARLY EVENING HOURS TONIGHT. ALTHOUGH THIS SYSTEM WILL IMPORT SOME
MOISTURE INTO THE REGION AS IT MOVES EASTWARD...MOST OF THE INCREASE
IN MOISTURE WILL TAKE PLACE TONIGHT AND SATURDAY. THEREFORE...THE
FIRE WEATHER WATCH THAT WAS IN EFFECT FOR PORTIONS OF FIRE WEATHER
ZONE 148 HAS BEEN UPGRADED TO A RED FLAG WARNING AND THE AREA HAS
BEEN EXPANDED. RED FLAG CONDITIONS ARE NOW EXPECTED ACROSS A GOOD
PORTION OF SOUTHEAST ARIZONA FOR STRONG AND GUSTY WINDS...LOW
RELATIVE HUMIDITIES AND A HIGH TO VERY HIGH FIRE DANGER. THE RED
FLAG WARNING WILL BE IN EFFECT FOR ALL OF FIRE WEATHER ZONE 148
(COCHISE...SANTA CRUZ...EASTERN PIMA AND GRAHAM COUNTIES)...THE
EASTERN PORTION OF FIRE WEATHER ZONE 147 (THE EASTERN HALF OF THE
TOHONO OODHAM NATION AND ALL OF SOUTHEAST PINAL COUNTY) AND PORTIONS
OF FIRE WEATHER ZONE 146 (MAINLY CENTRAL PORTIONS OF GRAHAM COUNTY
AS WELL AS SOUTHERN AND EASTERN PORTIONS OF GREENLEE COUNTY). THE
RED FLAG WARNING WILL BE IN EFFECT FROM 11 AM MST THIS MORNING
THROUGH 8 PM MST THIS EVENING.

WINDS ARE THEN EXPECTED TO DIMINISH THIS EVENING AND OVERNIGHT
TONIGHT...ALTHOUGH BREEZY CONDITIONS WILL PERSIST THROUGH THE
EVENING HOURS ESPECIALLY IN THE HIGHER TERRAIN. BY TONIGHT...THIS
SYSTEM WILL BRING A CHANCE OF VALLEY RAIN AND MOUNTAIN SNOW
AREAWIDE. THE CHANCE OF PRECIPITATION WILL CONTINUE THROUGH SUNDAY
MORNING ACROSS MUCH OF SOUTHEAST ARIZONA. THERE WILL ALSO BE A
SLIGHT CHANCE OF THUNDERSTORMS WITH THE PASSAGE OF THIS SYSTEM.

&&

.AVIATION...A MIXTURE OF HIGH AND MID CLOUDS WILL CONTINUE THROUGH
THE DAY AS A STORM SYSTEM APPROACHES FROM THE WEST. CLOUD BASES WILL
GENERALLY BE ABOVE 12 KFT THROUGH THE DAY TODAY. CLOUD BASES ARE
THEN EXPECTED TO LOWER SIGNIFICANTLY DURING THE MID TO LATE EVENING
HOURS TONIGHT...CONTINUING INTO SATURDAY AS THE STORM SYSTEM MOVES
ACROSS THE STATE. CLOUDS BASES ARE EXPECTED TO BE BETWEEN 4-7 KFT
THIS EVENING...LOWERING TO MVFR CONDITIONS OVERNIGHT AND SATURDAY AS
VALLEY AND MOUNTAIN -SHRA/-SHSN OVERSPREAD THE REGION.

LIGHT SOUTH TO SOUTHEAST WINDS EARLY THIS MORNING WILL INCREASE INTO
THE BREEZY TO WINDY CATEGORY LATER TODAY. WINDS WILL INCREASE INTO
THE 10 TO 15 KNOT RANGE SHORTLY AFTER DAYBREAK...INCREASING TO
BETWEEN 12-17 KNOTS WITH GUSTS TO AROUND 30 KNOTS BY MID MORNING.
SOUTH TO SOUTHWEST WINDS OF 20 TO 30 KNOTS ARE THEN EXPECTED ACROSS
MUCH OF SOUTHEAST ARIZONA FROM THE LATE MORNING THROUGH THE EARLY
EVENING HOURS TONIGHT. THE STRONGEST WINDS ARE EXPECTED OVER THE
SOUTHERN AND WESTERN PORTIONS OF THE FORECAST AREA (PIMA...SANTA
CRUZ...SOUTHEAST PINAL...AND COCHISE COUNTIES) TODAY. GUSTS THIS
AFTERNOON AND EARLY EVENING WILL BE BETWEEN 40 AND 45 KNOTS IN SOME
LOCATIONS. WINDS WILL THEN BEGIN TO DIMINISH DURING THE MID EVENING
HOURS TONIGHT. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...
     RED FLAG WARNING FIRE WEATHER ZONES SOUTHERN 146/SRN
     GREENLEE AND GRAHAM/...EASTERN 147/SERN PINAL AND ERN
     PIMA/...AND 148/SANTA CRUZ AND COCHISE/FROM 11AM TIL 8PM.
     WIND ADVISORY FOR PUBLIC ZONES 29 THRU 34 FROM 11AM TIL 8PM MST.

FIRE WEATHER/AVIATION...ZELL

WEATHER.GOV/TUCSON
Hazardous weather outlook, Apr 10, 3:35 AM MST, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
335 AM MST FRI APR 10 2009

AZZ029-030-032>035-102000-
SOUTHEAST PINAL COUNTY-UPPER GILA RIVER VALLEY-
TOHONO OODHAM NATION-TUCSON METRO/MARANA/GREEN VALLEY-
SANTA CRUZ COUNTY-COCHISE COUNTY-
335 AM MST FRI APR 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARIZONA AND SOUTHEAST ARIZONA.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY FOR STRONG AND GUSTY SOUTH TO SOUTHWEST WINDS HAS
BEEN POSTED FOR THE AREA FROM 11AM TO 8PM MST THIS EVENING. AREAS
OF BLOWING DUST WITH VISIBILITIES DOWN TO NEAR 1 MILE IN DUST
PRONE LOCATIONS WILL BE POSSIBLE.

THE COMBINATION OF DRY CONDITIONS AND STRONG WINDS HAS ALSO
PROMPTED THE ISSUANCE OF A FIRE WEATHER RED FLAG WARNING FROM 11AM
TO 8PM MST THIS EVENING FOR THE AREA.

THE STORM SYSTEM RESPONSIBLE FOR THE WIND TODAY WILL BRING A GOOD
CHANCE OF SHOWERS AND A FEW THUNDERSTORMS TO THE AREA LATER
TONIGHT AND SATURDAY. MOUNTAIN LOCATIONS COULD EXPERIENCE SNOW
ACCUMULATIONS OF A FEW TO SEVERAL INCHES BEFORE THE SYSTEM EXITS
THE STATE LATE SATURDAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...VALLEY
RAIN SHOWERS AND MOUNTAIN SNOW CAN BE EXPECTED SATURDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ019-102000-
NORTHERN GREENLEE COUNTY-
335 AM MST FRI APR 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

NO WEATHER HAZARDS EXPECTED AT THIS TIME. HOWEVER...ANOTHER STORM
SYSTEM WILL BRING STRONG WINDS TO THE AREA TODAY FOLLOWED BY A FEW
INCHES OF SNOW TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME...BUT SNOW WILL
CONTINUE TO ACCUMULATE THROUGH THE DAY SATURDAY. IMPROVING WEATHER
CAN BE ANTICIPATED BY LATE SUNDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ031-102000-
WESTERN PIMA COUNTY-
335 AM MST FRI APR 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY HAS BEEN POSTED FOR THE AREA TODAY FROM 11AM TO
8PM MST THIS EVENING. SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH
WITH GUSTS OVER 40 MPH WILL DEVELOP BY THIS AFTERNOON AND CONTINUE
THROUGH THE EARLY EVENING HOURS. AREA OF BLOWING DUST WILL ALSO BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WEATHER.GOV/TUCSON

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 3:14 AM MSTWind AdvisoryTWC17 hr
Apr 10, 2:02 PM MSTWinter Weather AdvisoryTWC30 hr

Nearby

Red Flag Warnings in Arizona, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.